Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Linear independence of iterates of entire functions


Author: Luis Bernal González
Journal: Proc. Amer. Math. Soc. 112 (1991), 1033-1036
MSC: Primary 30D05
MathSciNet review: 1045136
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the following result: The set $ \left\{ {{h_n}:n = 0,1, \ldots } \right\}$ is a linearly independent sequence of entire functions, where $ {h_0} = 1,{h_1} = {g_{1,}}{h_2} = {g_1} \circ {g_2},{h_3} = {g_1} \circ {g_2} \circ {g_3}, \ldots ,{g_1}$ is a nonconstant entire function and $ {g_n}(n \geq 2)$ are entire functions which are not polynomials of degree $ \leq 1$. Our theorem generalizes a previous one about linear independence of iterates.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D05

Retrieve articles in all journals with MSC: 30D05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1045136-4
PII: S 0002-9939(1991)1045136-4
Keywords: Entire functions, linear independence, iterates, maximum modulus, asymptotic inequalities, composite functions
Article copyright: © Copyright 1991 American Mathematical Society